Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 45, NWS Nashville, TN

April 3, 20259 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 6:22 PM CDT for 9 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 6:22 PM CDT (23:22 UTC)
Expired
Apr 3, 2025, 9:30 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 17 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

735 
WGUS54 KOHX 032322
FFWOHX
TNC021-037-043-081-119-149-165-187-189-040230-
/O.NEW.KOHX.FF.W.0045.250403T2322Z-250404T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
622 PM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Southeastern Cheatham County in middle Tennessee...
  Davidson County in middle Tennessee...
  Southeastern Dickson County in middle Tennessee...
  Northeastern Hickman County in middle Tennessee...
  North Central Maury County in middle Tennessee...
  Northwestern Rutherford County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Williamson County in middle Tennessee...
  Western Wilson County in middle Tennessee...

* Until 930 PM CDT.

* At 622 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Franklin, Lebanon, Dickson, Ashland City, Nashville, Madison, 
  Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet, 
  Goodlettsville, Nolensville, Forest Hills, Oak Hill, White Bluff, 
  Belle Meade, Kingston Springs, Lakewood and Pegram.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3610 8744 3632 8675 3633 8646 3634 8635
      3634 8629 3631 8627 3630 8627 3616 8617
      3592 8660 3577 8724 3598 8737

FLASH FLOOD...RADAR INDICATED

$$

Rose

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 6:13 PM CDT, 9 minutes earlier. Its key messages:

  • Updated at 604 PM CDT Thu Apr 3 2025
  • Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
  • There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
  • There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 6:13 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
613 PM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 604 PM CDT Thu Apr 3 2025

- Considerable flash flooding is ongoing this morning for most of
  Middle TN W of the Cumberland Plateau due to torrential
  rainfall. 3 to 5 inches of rain has fallen over the last 24
  hours with locally higher amounts likely not being measures.
  Flooding concerns will continue through the weekend.

- There is a level 3 out of 5 risk for severe storms across
  portions of western Middle TN and a level 2 out of 5 for most of
  the rest of Middle TN. Latest models keep storms W of the
  Cumberland Plateau today and then mostly moving out of the
  Middle TN late tonight into Friday morning. Damaging winds,
  tornadoes, large hail, and torrential downpours will all be
  possible. Locations W of I-65 have the greatest chance to see
  strong storms capable of producing tornadoes and large hail.

- There will be a continued risk for severe storms across the area
  Friday and Saturday. For now, Saturday holds a greater risk than
  Friday. Damaging winds will be the main concern, although
  tornadoes will remain possible.

&&

.SHORT TERM...
(Rest of today through Friday)
Issued at 903 AM CDT Thu Apr 3 2025

Latest SPC mesoscale discussion states occasional supercell
structures continue to be observed this morning with convection
moving across middle/northeast TN. With some
heating/destabilization ongoing south of the front that, there
will be some potential for storm intensification with cells that
can remain rooted near the boundary, which may move further north
through the day. With MLCAPE expected to increase through the
500-1000 J/kg along/south of the front and favorable wind profiles
expected to persist through the day, some threat for all severe
hazards could evolve with time near the boundary, with an isolated
hail and damaging wind threat north of the boundary.

Latest HREF depicts storms training over Middle TN through
tonight then there is decent agreement that a break will develop
late tonight into Friday morning. By 7 AM Friday morning, most
storms look to be limited to North and West over SE KY and W of
the TN River. There is some risk for isolated strong storms to
develop Friday afternoon then activity diminishes through the
overnight.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 903 AM CDT Thu Apr 3 2025

Come Saturday morning, a more organized line of storms looks to
redevelop and work there way across Middle TN from the NW to the
SE. There will be a severe threat with these storms, with severe
hazards possible. Storms will be slow to push E across the state,
finally moving on out through Sunday afternoon. Flooding will be
an ongoing concern through the first of next week.

A much needed break from storms will set up by Monday with the
next chance for rain on Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 604 PM CDT Thu Apr 3 2025

MVFR CIGs are likely late tonight into the morning hours. IFR
conditions will be mostly confined to thunderstorms. Thunderstorms
will continue off and on until around midnight for CKV, BNA and
MQY. Beyond that timeframe showers or statiform rain is more
likely. Some thunder may be embedded. Another round of storms is
possible tomorrow afternoon but activity will likely be more
isolated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville     MMM MMM MMM MMM / MMM MMM MMM MMM
Clarksville   MMM MMM MMM MMM / MMM MMM MMM MMM
Crossville    MMM MMM MMM MMM / MMM MMM MMM MMM
Columbia      MMM MMM MMM MMM / MMM MMM MMM MMM
Cookeville    MMM MMM MMM MMM / MMM MMM MMM MMM
Jamestown     MMM MMM MMM MMM / MMM MMM MMM MMM
Lawrenceburg  MMM MMM MMM MMM / MMM MMM MMM MMM
Murfreesboro  MMM MMM MMM MMM / MMM MMM MMM MMM
Waverly       MMM MMM MMM MMM / MMM MMM MMM MMM

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...
LONG TERM....
AVIATION.....

In the hours before

Local storm report, Apr 3, 4:20 PM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
420 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     Tstm Wnd Dmg     4 NNW College Grove     35.87N 86.69W
04/03/2025                   Williamson         TN   Broadcast Media

            A pergola was destroyed near Kings Chapel
            Community.

0400 PM     Hail             2 WSW Franklin          35.92N 86.87W
04/03/2025  E1.25 Inch       Williamson         TN   Broadcast Media

            Time estimated via radar.

0850 AM     Flash Flood      Springfield             36.50N 86.88W
04/03/2025                   Robertson          TN   Public

            Report and video on X of flash flooding in
            Springfield, TN.

0212 PM     Tstm Wnd Dmg     8 WSW Linden            35.56N 87.98W
04/03/2025                   Perry              TN   911 Call Center

            Trees down on a power line.

0248 PM     Hail             6 W Hohenwald           35.56N 87.66W
04/03/2025  E1.25 Inch       Perry              TN   Broadcast Media

            Report of large hail on the Perry/Lewis
            County line on Highway 412. Time estimated
            via radar.

0330 PM     Hail             Williamsport            35.69N 87.22W
04/03/2025  E1.25 Inch       Maury              TN   Amateur Radio

0330 PM     Hail             Santa Fe                35.74N 87.13W
04/03/2025  E3.00 Inch       Maury              TN   Amateur Radio

            Water Valley Rd and Highway 7 near Santa Fe.

0335 PM     Hail             2 NNW Santa Fe          35.77N 87.14W
04/03/2025  E1.50 Inch       Maury              TN   Amateur Radio

            Report of hail at Hilltown Rd and Fly Road.

0336 PM     Hail             6 NE Santa Fe           35.78N 87.04W
04/03/2025  E1.50 Inch       Maury              TN   Public

            Theta, TN Chestnut Ridge Rd. Time estimated
            via radar/.

0254 PM     Hail             Hohenwald               35.55N 87.56W
04/03/2025  M1.00 Inch       Lewis              TN   Public

0324 PM     Hail             4 NW Williamsport       35.73N 87.28W
04/03/2025  E1.75 Inch       Hickman            TN   Public

            Time estimated via radar.

&&
Local storm report, Apr 3, 4:26 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
426 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Flash Flood      8 SE Pegram             36.02N 86.97W
04/03/2025                   Williamson         TN   Broadcast Media

            Picture of flash flooding at Pasquo Rd and
            Natchez Bend Rd.

&&

fb
Local storm report, Apr 3, 5:02 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
502 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             4 W Santa Fe            35.74N 87.19W
04/03/2025  M3.00 Inch       Maury              TN   Emergency Mngr

            Picture of larger than tea cup size hail.
            Time estimated from radar. (This is the
            earlier storm.).

&&

fb
Local storm report, Apr 3, 5:10 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
510 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     Hail             4 NE Santa Fe           35.77N 87.08W
04/03/2025  E1.25 Inch       Maury              TN   911 Call Center

            Several reports of quarter to half dollar
            size hail. Time and location estimated via
            radar.

&&

fb
Local storm report, Apr 3, 5:32 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
532 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Lightning        3 NE Antioch            36.08N 86.63W
04/03/2025                   Davidson           TN   Emergency Mngr

            Report of lightning striking a home along
            Somerset Drive. Minor damage reported with
            no injuries.

&&
Local storm report, Apr 3, 5:49 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
549 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Flash Flood      Linden                  35.61N 87.84W
04/03/2025                   Perry              TN   Public

            Lots of road flooded in the city.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:36 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson39 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 6:35 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson25 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 9:40 AM CDTTornado WarningOHXSmith, Trousdale, Wilson35 min
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.